can it crash you as bad as fin or iso? i was taking it for a year and a half at very high dose. noticed thats when my skin issues started. at first i was lean and ripped thn notcied more loosening but after i stopped is when its all really gone down hill. i wonder if it exasperated the iso side effects or was covering them up? idk i had to stop because it was making me very angry and cloudy but now i am so much worse in every way
It made me worse too. I stopped taking it after a few days.
I’ve seen few pssd cases from ashwaganda. In general, as a rule, everything that is not food (aka supps/drugs) can crash you. Even food sometimes if you are extra unlucky.
great guess im fucked. pas and pssd
and food does indeed crash people. i had a terrible experience with coconut oil recently
Coconut hurt me too
I suspect that ashwagandha inhibits 5AR given that it increases testosterone, in fact many substances that increase testosterone, especially plant extracts, may actually be antiandrogenic at the cellular level because of this mechanism. However I guess it’s also possible that the worsening is due to the increased level of testosterone itself due to AR overexpression.
i wish i was as smart as most of you with this shit. i seem to constantly be playing russian roulette
I just let it be tbh. No use in trialing random supplements, the risk is too high.
Hippydoof don’t worry I was the same experimenting with all sorts of supps and getting burned. I didn’t know I had PFS even more annoying
Yes, sure, it increases serotonin (downregulating inhibitory 5HT1a autoreceptors). At first, it will probably help libido and other symptoms, presumably by lowering the stress-hormone cortisol as its actions as an “adaptogen”, however that will be followed by numbness and flaccidness, most likely. Tried it enough times to be sure it’s not a good treatment for the symptoms.